arnold beckmann's pages

Exact bounds for lengths of reductions in typed λ - calculus

File: PDF-File

Author: Arnold Beckmann
Title: Exact bounds for lengths of reductions in typed λ - calculus
Journal: JSL 2001, 66(3): 1277-1285
Stable URL: http://www.jstor.org/stable/2695106

Abstract: We determine the exact bounds for the length of an arbitrary reduction sequence of a term in the typed λ - calculus with β -, ξ - and η - conversion. There will be two essentially different classifications, one depending on the height and the degree of the term and the other depending on the length and the degree of the term.

websites: Arnold Beckmann 2017-08-28 Valid HTML 4.01! Valid CSS!